Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A simple triangulation method for smooth manifolds


Author: Stewart S. Cairns
Journal: Bull. Amer. Math. Soc. 67 (1961), 389-390
DOI: https://doi.org/10.1090/S0002-9904-1961-10631-9
MathSciNet review: 0149491
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Stewart S. Cairns, On the triangulation of regular loci, Ann. of Math. (2) 35 (1934), no. 3, 579–587. MR 1503181, https://doi.org/10.2307/1968752
  • 2. S. S. Cairns, Triangulation of the manifold of class one, Bull. Amer. Math. Soc. vol. 41 (1935) pp. 549-552.
  • 3. H. Freudenthal, Die Triangulation der differenzierbaren Mannigfaltigkeiten, Nederl. Akad. Wetensch. vol. 42 (1939) pp. 880-901. MR 639
  • 4. J. H. C. Whitehead, On C1-complexes, Ann. of Math. vol. 41 (1940) pp. 809-824. MR 2545
  • 5. H. Whitney, Geometric integration theory, Princeton University Press, 1957, Chapter IV, Part B. MR 87148


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10631-9

American Mathematical Society